# SDR SWIA202265444

- Difficulty date: January 31, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/H DOOR - AFT LATCH - CUTOUT FOR LWR PORTION OF LATCH ASSY HAS CRACK IN UPPER AFT RADIUS     (C-CHECK RO 4/25/2022)    REMOVED R/H TRU DOOR LANDING P/N: CC670-33151-6 REF. CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01. AND  INSTALLED R/H TRU DOOR LANDING REF. CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, AND DWG# CC670-33040 REV-G,COMPLIED WITH ALL THE STEPS OF  THE REO 690-53-11-1401 REV -- DATED:2022-02-16.
